Re: Question about Cymbalta and Lidoderm patches
- From: "Robin" <me5@xxxxxxxxxxx>
- Date: Mon, 10 Jul 2006 21:23:50 -0400
ZombyWoof <Zomby-Woof@xxxxxxxxx> wrote:
On Mon, 10 Jul 2006 16:00:38 -0400, "Robin" <me5@xxxxxxxxxxx> wrote
something wonderfully witty:
Whiplash <AskMe@xxxxxxxx> wrote:All depends on what you mean by "relief". Cymbalta is sort of a
On Thu, 6 Jul 2006 11:42:52 -0400, "Robin" <me5@xxxxxxxxxxx> wrote:
I just came back from my pain doc. I talked to her about my
feelings about our last visit where I refused the facet injections.
I felt like she was upset about my refusal to have the shots and
that it was causing her to think all I wanted was drugs. I wanted
to "clear the air" so to speak because I really do like her and
want to make sure we are on the same page.
Anyway, things went very well. She completely understood my
feelings and explained that she didn't mean to make me feel uneasy
or bad. I then read my notes to her that I had prepared for my
visit. I don't speak very well so I have to write things down so I
remember everything I want to say. When I was finished, she told
me she wanted to start me on Cymbalta. I think it's for
depression? If so, I agree with her that I am getting depressed.
I also asked her about my trip that I have coming up (6 hours in a
car) I asked her if she had any advice for me. She gave me some
Lidoderm patches. I think they are like novacaine(sp) for the skin?
Does anyone take/use either of these? If so, what can I expect so
far as side effects/pain relief?
I am a ten year C.P.P. post high velocity whiplash with multiple
I have been on Cymbalta for 5 months. Wow! What a med! It IS an
anti-depressant, as well as an anxiolititic and nuro-mudulator.
Within 2 days it had lightened my mood somewhat and TOTALLY wiped
out my anxiety symptoms. Not one panic attack or GAD episode since
The effect on my pain has been minor. Oh well. My pain Doc has seen
other patients lose nearly all pain.
There is no reason I know of that Lido patches would interfere at
all with Cymbalta.
How soon did you start feeling relief? I have been taking Cymbalta
for about 4 days and no difference yet.
strange bird drug. Even the makers of it don't exactly know how & why
it works. For me the affects of it started out slowly and then one
day I just noticed something different. The edge was gone. After
about two years some side-effects came on full-bore which required me
to discontinue it and try something else, but that seems to be the
case with me & a lot of meds. After about two years my body adapts
and over comes them and I have to go out in search of a new one.
Cool. Thanks for the info. I have decided to give it a try and see if
these weird side effects go away. So far today the anxiety isn't as bad but
I am still feeling weird. I don't know how to explain it, other than to say
I feel out of it.